# SDR SWAA2022020458992

- Difficulty date: January 6, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT R/H SIDE PLATE SUPPORT ZEE; HAS MANY SPOTS OF CORROSION FROM STA 767 TO 727. ; / [01] REMOVED CORROSION AT AFT CARGO R/H Z CHANNEL FROM 727-767 AS PER B737-700 SRM 51-10-02-0G-0; [02] VERIFIED 1; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.036' TOOL USED : OLYMPUS 27MG B/C 172139 04/22; [04] MAT EVALUATION ORIGINAL MATERIAL 0.040' AFTER REWORKED MATERIAL REMAINING 0.036' MATERIAL LOST 0.004'' FOUND TO BE WITH IN LIMITS AS PER B737-700 SRM 53-00-53-1A-2 4A FIG 103 DETAIL A;B;AND C; [05] VERIFIED STEPS 3 AND 4 ;OK TO TREAT AND PRIME.; [06] TREATED AND PRIMED AREA AT AFT CARGO COMP FLOOR R/H SIDE PLATE SUPPORT ZEE CHANEL FROM STA 767 TO 727 IAWAMM51-21-41-370-802 AND AMM51-21-72-370-802.; [07] SUMMARY :REMOVED CORROSION AFT CARGO COMP R/H SIDE PLATE ZEE STA 767 TO STA 727.IAW SRM 51-10-02-0G-0.PERFORMER INSP ON REWORKED ARE NDT P451-00-00 PROC3.FOUND AREA TO BE LIMITS IAW SRM A/D 53-00-53-1A 4A FIG 103 DETAIL A;B;C.TREATED AND PRIMED AREA IAW AMM51-21-41-370-802 AND AMM51-21-72-370-802.; [08] VERIFIED STEPS 6 AND 7; [09] CORRECTED MEASURING TABLE
